# SDR 2017FA0000542

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: General aviation
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 8,731 hours, 5,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 67130611
- Condition: Debonded
- Location: Fuselage
- Part time: 8,731 hours, 5,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DIS-BOND AREA AROUND NOSE DOOR OPENING ENGINEERING LETTER DQ9996M1.
